# SDR GTIA2025030438781

- Difficulty date: March 2, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N960NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11002
- Aircraft time: 9,139 hours, 3,913 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLIMBING THRU 18000 FT FA'S REPORTED FUMES/AMMONIA SMELL FROM ROW 26-TO 29. GRUADUALLY DISAPATED-PERFORMED TSM 05-50-00-810-831-A DUE TO AMMONIA SMELL IN CABIN. PERFORMED LEVEL A DECOMTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM IAW AMM 21-00-00-615-802-A. NO EVIDENCE OF AMMONIA SMELL. AC OKAY FOR CONTINUED SERVICE DESCRIPTION OF ODOR/FUMES: TEMPORARY, AMMONIA SMELL. APPARENT CABIN SOURCE: UNKNOWN. ROW 26 TO 29. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.
